13 Nov 2011
The dr will likely say after only one week, but actually after you have taken all the active pills from the first pack on time and correctly, this is when you are truly safe from getting pregnant. Try to take them as close to exactly 24 hours apart. After that first round of active pills, you are safe even during the part where you take the inactives and have your cycle. It is not uncommon to have less of a cycle, for it to start on the last of the inactives, or to skip a cycle completely when on birth control pills. If you have taken all the actives correctly but still skip your period, you probably aren't pregnant, just having a skipped cycle due to the body getting used to the new hormones. it is also possible to have what is known as break thru bleeding, which could be spotting, or even more than spotting, just keep taking the active pills and use a back up method until you are thru with the first pack of active pills.
I always add this too, make sure you start your second pack on time, get it filled a couple of days early, so, you won't forget, or not have them when you need to start that second pack. patti
- Jolivette Information for Consumers
- Jolivette Information for Healthcare Professionals (includes dosage details)
- Side Effects of Jolivette (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
im on jolivette and im getting married in october and I want to get pregnant soon after. Should I stop taking Jolivette?
1 answer • 31 May 2012
I just broke up with my long term boyfriend and I want to stop taking Jolivette. I have almost a full pack left, but I know I can't just stop ...
2 answers • 2 Jul 2013
... it. It's now Monday. Can I just start taking it again, or will I have terrible side affects? Do I have to wait a month from when I start ...
1 answer • 8 Jul 2013
I hadn't taken my jolivette pill that day, which I usually take at 7a. I'm usually very consistent. I took the pill right away. I ...
1 answer • 12 Dec 2013
So I ran out of my jolivette a week and a half after my last period. I procrastinated getting new pills and I kept having unprotective sex. I spotted ...
1 answer • 22 Jan 2015